How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask A. Schuyler, NP Your Own Question
A. Schuyler, NP
A. Schuyler, NP, Nurse Practitioner
Category: Health
Satisfied Customers: 16062
Experience:  Board Certified NP, MS, RN. 25 years private practice & hospitalist
3157612
Type Your Health Question Here...
A. Schuyler, NP is online now
A new question is answered every 9 seconds

I have a bad migrane and it's making me sick what can i take

Customer Question

i have a bad migrane and it's making me sick what can i take medication wise i'm a 15year old female
JA: Is the headache episodic or daily? And what about nausea?
Customer: episodic and it's making me physically sick and my resting heart rate with this migrane is 127 bpm
JA: Anything else in your medical history you think the doctor should know?
Customer: don't think so
Submitted: 1 month ago.
Category: Health
Expert:  A. Schuyler, NP replied 1 month ago.

Hello,

Welcome to Just Answer. My name is***** and I will be helping you today.

Expert:  A. Schuyler, NP replied 1 month ago.

The best over-the-counter medication is Excedrin migraine.

Your heart rate is fast because you are in pain, and possibly worried/anxious about it.

Best regards,

Schuyler

~

Related Health Questions